Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trazodone side-effects?

Posted by sl on February 2, 2003, at 19:28:12

In reply to Re: Trazodone side-effects?, posted by missinglynxx on February 2, 2003, at 18:37:36

Heh, then I'm the freak of nature, cuz mine seems to be going down. Or maybe sideways....I don't have the cravings for sweets and deep-fried stuff that I normally do. Altho, soon will be PMS time so I guess I'll find out then if those cravings are gone for good or just "seasonally". :)

Thanks,
sl


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sl thread:138968
URL: http://www.dr-bob.org/babble/20030130/msgs/138990.html